Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4230
Title: Singular semilinear elliptic equations in the half-space
Authors: Tintarev, Kyril
Keywords: singular elliptic operatorssemilinear elliptic equationscritical exponentconvergenceconcentration compactness
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Kyril Tintarev, "Singular semilinear elliptic equations in the half-space", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 327-337.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We show that equation $x_{N}^{q}\Delta u+u^{p-1}=0$ on the half-space $Y=\mathbf{R}^{N-1}\times\left(0,\infty\right)$ and on some of its subsets has a ground state solution for $q=N-\frac{p\left(N-2\right)}{2},\; p\;\epsilon\left(2,2*\right)$. For N $\geq$ 3 the end point cases p=2 and p=2{*} correspond to eh Hardy inequality and the limit exponent Sobolev inequality respectively. For N=2 the problem can be interpreted in terms of Laplace-Beltrami operator on the hyperbolic half-plane.
URI: http://hdl.handle.net/10077/4230
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat 
TintarevRendMat33.pdf202.17 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

477
checked on Feb 20, 2018

Download(s)

294
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.